Join the 'Lecithin' group to help and get support from people like you.
We found 13 questions associated with the 'Lecithin' topic.
Posted 26 Nov 2010 by • 1 answer
I have been taking Lecithin for aprox. 30 days now. About 3 weeks ago, I started having problems sleeping. Not stressing or worrying about anything in particular, I am tired, but I lie there completely awake. I read that they sometimes use lecithin for neurological disorders as well, ie memory. ...
Posted 5 Nov 2009 by • 1 answer
Male, 49 years, 5' 10", 170 lbs.
Posted 18 Nov 2009 by • 1 answer
i have some build up in my veins and was wondering if taking soy lecithin would help to lower it.
Posted 24 Jul 2010 by • 1 answer
... dont think I need 100 a day do I, Is it because it is from soy? which is the best?
Posted 14 Aug 2010 by • 1 answer
As part of a QA/QI program, we would like to clarify questions of allergic reactions to atrovent when administered by nebulizer treatments by EMTs. I have understood the "rescue inhalers" have had soy or peanut lecithin, but have also heard of a possible reaction to nebulizer atrovent ...
Posted 14 Sep 2010 by • 1 answer
... it lowes your cholesterol. I have been taking Zocor but am not happy about taking a statin. This is my own choosing to take Lecithin. There does not seem to be very many allergic reactions to this and as far as I know I have never had a reaction to any pills ever. The lecithin is a windmil ...
Posted 12 Jan 2011 by • 1 answer
My physician said I should not take any soy products while on Femara. Does that include soy lecithin in a product?
Posted 19 Mar 2012 by • 1 answer
I have been getting a feeling of my heart racing off and on and some feeling of Anxiety. I am on High Dosage of Omega 3, Lecithin, and multivitamin. I have been having one glass of wine at night to help me calm down. I take allergy medicine and wonder if it is causing my symptoms. I tapered off for ...
Posted 4 Sep 2014 by • 1 answer
Does the Garlic contain lecithin and its percentage
Posted 30 Sep 2014 by • 1 answer
My nails split, tear and peel and have most of my life. Have tried whatever my doctor and manicurist recommend and nothing has helped.
Posted 20 Aug 2013 by • 1 answer
... it is linked. Can anyone confirm? It is a soy/soy lecithin allergy. Lecithin is one of the inactive ingredients in potiga and I believe in is interacting with the topamax I take.
Posted 8 May 2015 by • 1 answer
... autoimmune issues. Should I be concerned and try to find another tea? Trying to reduce any internal inflammation. Bigelow Lemon Lift Decaf has "natural" flavoring, I don't buy any herbal teas! Lemon is healthy drink alternative
Posted 20 Feb 2017 by • 1 answer